The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:

  1.  Clelia Pech, Konstanze Rietsch / A Comparison of Landau-Ginzburg Models for Odd Dimensional Quadrics
  2. Eric Sommers / Irreducible Local Systems on Nilpotent Orbits
  3. Xuhua He, Geordie Williamson / Soergel Calculus and Schubert Calculus
  4. Nanhua Xi / Canonical Left Cells and the Lowest Two-sided Cell in an Affine Weyl Group

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 13 No. 2 can be viewed online at Bulletin’s website: http://web.math.sinica.edu.tw/bulletin/default.jsp